# SDR WGEA200800001

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N141DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000055
- Aircraft time: 84 hours, 112 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M16901
- Part serial: 7089A976
- Condition: Failed
- Location: Nr 1 Mlg
- Part time: 20 hours, 40 cycles
- Component: Wheel Assy
- Component part number: 40440B
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 RT MAIN GEAR TIRE BLEW AT 60 KTS ON ROLLOUT ON LANDING, NO GRAB, NORMAL TOUCHDOWN.  NR 1 REMOVED RIGHT MAIN WHEEL ASSY.  INSPECTED AXLE, BRAKE ASSY AND HARD LANDING INDICATOR.  PERFORMED A GENERAL VISUAL INSPECTION OF GEAR ASSY.  INSTALLED A SERVICEABLE WHEEL ASSY IAW AMM 32-42-00.  NO DEFECTS AT THIS TIME.
